CaltechAUTHORS
  A Caltech Library Service

Boundedness theorems for dilators and ptykes

Kechris, Alexander S. (1991) Boundedness theorems for dilators and ptykes. Annals of Pure and Applied Logic, 52 (1-2). pp. 79-92. ISSN 0168-0072. https://resolver.caltech.edu/CaltechAUTHORS:20130517-103738099

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20130517-103738099

Abstract

The main theorem of this paper is: If ƒ is a partial function from ℵ_1 to ℵ_1 which is ∑^1_1-bounded, then there is a weakly finite primitive recursive dilator D such that for all infinite α ϵ dom(ƒ), ƒ(α) ⩽ D(α). The proof involves only elementary combinatorial constructions of trees. A generalization to ptykes is also given.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/0168-0072(91)90040-SDOIUNSPECIFIED
http://www.sciencedirect.com/science/article/pii/016800729190040SPublisherUNSPECIFIED
Additional Information:© 1991 Elsevier Science Publishers B. V. Communicated by D. van Dalen. Received 15 June 1989. Research partially supported by NSF Grant.
Funders:
Funding AgencyGrant Number
NSFUNSPECIFIED
Issue or Number:1-2
Record Number:CaltechAUTHORS:20130517-103738099
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20130517-103738099
Official Citation:Alexander S. Kechris, Boundedness theorems for dilators and ptykes, Annals of Pure and Applied Logic, Volume 52, Issues 1–2, 15 April 1991, Pages 79-92, ISSN 0168-0072, 10.1016/0168-0072(91)90040-S. (http://www.sciencedirect.com/science/article/pii/016800729190040S)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38556
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:22 May 2013 16:26
Last Modified:03 Oct 2019 04:58

Repository Staff Only: item control page